# SDR QXEA200800695

- Difficulty date: June 26, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 17,227 hours, 12,310 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895303
- Part serial: B64
- Condition: Failed
- Location: Mlg
- Part time: 11,001 hours, 7,714 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2590 - FOLLOWING GEAR RETRACTION, RECEIVED A GEAR DISAGREE MESSAGE.  NOSE GEAR APPEARED SLOW TO RETRACT.  MAINTENANCE ADJUSTED PX-22 IAW 32-61-05-820-804-A01.  REPLACED PSEU AS PRECAUTION.  RETURNED TO SERVICE.  (A)
